# SDR UALA2012022801228

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141N620623
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT SERVICE ENTRY DOOR LOWER GATE HAS LEVEL 1 CORROSION IN SEVERAL PLACES.  REPLACED R-1 DOOR LOWER GATE PER 52-10-02 P/N 141N6206-23 ON SCAL LOG #9960061.
